# SDR HEEA955147

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT COME ON LINE. REPLACED CR8 DIODE P/N 3056 ON CIRCUIT BOARD  A1.  BENCH CHECK GOOD.
